Academic
Publications
Domination in fuzzy graphs - I

Domination in fuzzy graphs - I,10.1016/S0167-8655(98)00064-6,Pattern Recognition Letters,A. Somasundaram,S. Somasundaram

Domination in fuzzy graphs - I   (Citations: 4)
BibTex | RIS | RefWorks Download
In this paper we introduce the concepts of domination and total domination in fuzzy graphs. We determine the domination number γ and the total domination number γt for several classes of fuzzy graphs and obtain bounds for the same. We also obtain Nordhaus–Gaddum type results for these parameters.
Journal: Pattern Recognition Letters - PRL , vol. 19, no. 9, pp. 787-791, 1998
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
    • ...Recently [6,7,10,11] various authors have studied the concept of domination in fuzzy graphs...

    Premchand S. Nair. Perfect and precisely perfect fuzzy graphs

    • ...The concept of domination in fuzzy graphs was investigated by A. Somasundaram, S. Somasundaram [7] and A. Somasundaram present the concepts of independent domination, total domination, connected domination and domination in Cartesian product and composition of fuzzy graphs ([8], [9])...

    D. A. Mojdehet al. On Domination in Fuzzy Graphs

Sort by: